Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 17, NWS Atlanta, GA

January 2, 2006Greene County, Taliaferro County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 2, 2006, 6:50 PM EST for Greene County, Taliaferro County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 2, 2006, 6:50 PM EST (23:50 UTC)
Expired
Jan 2, 2006, 7:30 PM EST
In force
40 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Greene County, GA, Taliaferro County, GA

The radar

The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 022350
SVRFFC
GAC133-265-030030-
/O.NEW.KFFC.SV.W.0017.060102T2350Z-060103T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EST MON JAN 2 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL GEORGIA
  TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 730 PM EST

* AT 646 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GREENSBORO...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
  POINT AND LYNEVILLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3358 8329 3341 8326 3348 8282 3365 8277

$$

TDP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 5:55 PM EST, 55 minutes earlier.

Area forecast discussion, Jan 2, 5:55 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EST MON JAN 2 2006

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)
STRONG UPPER LEVEL LOW LIFTING NORTHEAST THIS EVENING WITH STRONG
DRYING OCCURRING IN THE MID LEVELS OF THE ATMOSPHERE. ALTHOUGH
LAPSE RATES HAVE STEEPENED SIGNIFICANTLY AND BREAKING CLOUDS HAVE
ALLOWED VERY GOOD SURFACE WARMING ACROSS EASTERN ALABAMA AND
WESTERN GEORGIA...THERE HAS NOT BEEN MUCH OF ANY CONVECTION
BREAKING OUT ACROSS THE REGION BEHIND THE CONVECTIVE SYSTEM FROM
EARLIER TODAY. CANNOT RULE OUT ISOLATED TO SCATTERED EVENING
CONVECTION BUT THE THREAT SHOULD BE SHUTTING DOWN ACROSS THE
ENTIRE FORECAST AREA BY 06Z. CLEARING SKIES AND DECREASING LOW
LEVEL MOISTURE SHOULD ALLOW TEMPERATURES TO FALL INTO THE 40S
ACROSS THE AREA TONIGHT. TUESDAY SHOULD REMAIN MILD WITH ONLY WEAK
COLD ADVECTION BEHIND THIS FRONT. CLEAR SKIES AND DRY AIR TUESDAY
NIGHT WILL PRODUCE GOOD RADIATIONAL COOLING CONDITIONS. HIGHER
ELEVATIONS OF THE NORTHEAST MOUNTAINS ARE REPORTING WINDS GUSTING
UP NEAR 30 MPH THIS AFTERNOON. THIS MATCHES UP WITH THE STRONG
850MB WINDS OUT AHEAD OF THE UPPER TROUGH. THIS SHOULD CONTINUE
INTO THE EVENING BEFORE TAPERING OFF AFTER MIDNIGHT. MOST AREAS
EXCEPT THE HIGHEST RIDGES AND PEAKS SHOULD REMAIN BELOW WIND
ADVISORY OR HIGH WIND WARNING LEVELS.

.LONG TERM...(THURSDAY THROUGH MONDAY)
HAVE KEPT THE EXTENDED FORECAST DRY THROUGH DAY SEVEN. WE DO GET A
SERIES OF WEAK UPPER TROUGHS AND ASSOCIATED COLD FRONTS THROUGH
THE AREA...BUT THE MODELS SHOW VERY LITTLE MOISTURE FOR THEM TO
WORK WITH. BY THE END OF THE WEEK THE PROGRESSIVE UPPER LEVEL
PATTERN WE HAVE HAD THE PAST SEVERAL DAYS BECOMES AT LEAST
TEMPORARILY MORE STATIC AS A LARGE RIDGE BUILDS IN THE WEST
ANCHORING A FAIRLY DEEP TROUGH ALONG THE EAST COAST. THE TROUGH
AXIS REMAINS EAST OF GEORGIA KEEPING US IN A PRETTY STRONG
NORTHWEST FLOW SITUATION. THIS WILL ALLOW TEMPERATURES TO FALL
BACK TO MORE SEASONAL LEVELS THAN WE HAVE BEEN EXPERIENCING.

&&
.AVIATION...
WARM FRONT LIFTING NORTHWARD THROUGH ATL...AND COLDFRONT EXTENDS
FROM NE AL TO THE MOB. FRONT TO PUSH EAST OF ATL BTN 00Z AND 03Z.
CEILINGS GENERALLY 1-3 THSD FT WITH SCATTERED AREAS OF CEILING AOB 1
THSD FT AND VSBYS GENERALLY ABV 7 MILES. AFT 00Z EXPECT TO SEE
CEILINGS AND VSBYS REMAIN VFR THROUGH 10Z WHEN DIMINISHED WINDS
TO ALLOW DEVELOPMENT OF EARLY MORNING FOG.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         45  57  40  64 /  20   5   0  10
ATHENS          45  60  39  65 /  30  10   0  10
GAINESVILLE     44  56  40  61 /  30  10   0  10
ROME            44  58  37  64 /  20   5   0  10
COLUMBUS        47  64  41  68 /  20   5   0  10
MACON           47  64  36  65 /  30   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jan 2, 6:00 AM EST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 AM EST MON JAN 2 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
600 AM EST MON JAN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT

...NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

.SYNOPSIS...
A POWERFUL STORM SYSTEM WILL APPROACH THE SOUTHEASTERN U.S. TODAY
BRINGING VERY WARM AND MOIST AIR TO MUCH OF GEORGIA. WIDESPREAD
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AS A WARM FRONT
LIFTS NORTH. BY MIDDAY...SHOWERS WILL DECREASE IN COVERAGE BUT
INSTABILITY WILL INCREASE ALLOWING FOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS.

.PRIMARY HAZARD...
LARGE HAIL...GUSTY WINDS AND TORNADOES WILL BE POSSIBLE WITH SOME OF
THE STORMS THIS AFTERNOON AND THIS EVENING.

.DISCUSSION...
WIDESPREAD ELEVATED SHOWERS AND THUNDERSTORMS WILL DECREASE IN
COVERAGE LATE THIS MORNING. HOWEVER...INSTABILITY WILL INCREASE THIS
AFTERNOON AS BREAKS IN THE CLOUDS DEVELOP AND TEMPERATURES RISE INTO
THE 60S AND LOWER 70S. CAPE VALUES THIS AFTERNOON WILL REACH NEAR
2000 ACROSS PARTS OF CENTRAL GEORGIA AND BETWEEN 500 AND 1000 OVER
NORTHEAST GEORGIA. 0 TO 1 KM STORM RELATIVE HELICITY VALUES WILL
RANGE BETWEEN 100 AND 150 ACROSS MUCH OF THE AREA. THIS COMBINATION
OF INSTABILITY AND VERTICAL WIND SHEAR ARE FAVORABLE FOR SUPERCELL
THUNDERSTORMS AND TORNADOES...ESPECIALLY ACROSS CENTRAL GEORGIA.
ACROSS NORTHEAST GEORGIA...INSTABILITY SHOULD BE LOW ENOUGH TO LIMIT
THE DEVELOPMENT OF TORNADOES TODAY AND TONIGHT.

THE MOST LIKELY TIME FOR SEVERE WEATHER INCLUDING TORNADOES WILL BE
BETWEEN NOON AND 6PM ACROSS WESTERN GEORGIA AND BETWEEN 3 PM AND 9
PM ACROSS EASTERN GEORGIA...MAINLY SOUTH OF A COLUMBUS TO ATHENS
LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A DRY AND MORE STABLE AIRMASS WILL PUSH INTO GEORGIA TUESDAY ENDING
ANY CHANCE FOR THUNDERSTORMS OR OTHER HAZARDOUS WEATHER. SOME RAIN
WILL BE POSSIBLE WEDNESDAY AND AGAIN ON FRIDAY...BUT NO
THUNDERSTORMS ARE EXPECTED.

.SPOTTER ACTIVATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED FOR WESTERN GEORGIA BETWEEN 9 AM
AND 6PM...AND FROM NOON TO 9PM ACROSS EASTERN GEORGIA. ALL
PREPAREDNESS ACTIVITIES SHOULD BE RUSHED TO COMPLETION.

&&

FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

SNELSON

In the hours before

Local storm report, Jan 2, 5:17 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             FRANKLIN                33.28N 85.10W
01/02/2006  0.88 INCH        HEARD              GA   TRAINED SPOTTER

0430 PM     HAIL             FRANKLIN                33.28N 85.10W
01/02/2006  1.00 INCH        HEARD              GA   PUBLIC

0430 PM     HAIL             PALMETTO                33.53N 84.66W
01/02/2006  2.00 INCH        FULTON             GA   PUBLIC

0440 PM     HAIL             2 W NEWNAN              33.38N 84.82W
01/02/2006  1.00 INCH        COWETA             GA   PUBLIC

            HAIL COVERING THE GROUND.

0450 PM     HAIL             LA GRANGE               33.04N 85.03W
01/02/2006  0.88 INCH        TROUP              GA   TRAINED SPOTTER

0450 PM     HAIL             LA GRANGE               33.04N 85.03W
01/02/2006  1.00 INCH        TROUP              GA   LAW ENFORCEMENT

&&

EA
Local storm report, Jan 2, 5:32 PM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             FAIRBURN                33.57N 84.58W
01/02/2006  0.75 INCH        FULTON             GA   PUBLIC

0455 PM     TSTM WND DMG     1 N TYRONE              33.48N 84.60W
01/02/2006                   FAYETTE            GA   LAW ENFORCEMENT

            DAMAGE NW FAYETTE CO.POWER LINES DOWN. FAMILY TRAPED IN
            HOUSE. DAMAGE TO TRAILER HOME OFF HW 74.

&&

EA
Special weather statement, Jan 2, 6:05 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EST MON JAN 2 2006

GAZ016-022>024-033-034-022345-
605 PM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN NORTHERN
GWINNETT...FORSYTH...BANKS...HALL...WHITE AND NORTHERN FULTON
COUNTIES UNTIL 645 PM EST...

AT 602 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHEAST OF CLERMONT TO
ALPHARETTA...MOVING EAST AT 30 MPH. THIS STORMS WILL PRODUCE SMALL
HAIL. A WARNING MAY BE REQUIRED LATER THIS EVENING.
Special weather statement, Jan 2, 6:11 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EST MON JAN 2 2006

GAZ036>038-047-049-050-022345-

611 PM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN GREENE...MORGAN...WALTON...OCONEE...OGLETHORPE AND CLARKE COUNTIES
UNTIL 645 PM EST...

AT 610 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONGS THUNDERSTORMS OVER WALTON AND MORGAN
COUNTIES...MOVING EAST AT 50 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS GREENE...MORGAN...WALTON...OCONEE...OGLETHORPE AND CLARKE
COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS. THE STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THE
COUNTY BY 645 PM EST.

TDP
Local storm report, Jan 2, 6:19 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 N GREENVILLE          33.06N 84.72W
01/02/2006  1.75 INCH        MERIWETHER         GA   EMERGENCY MNGR

&&

EA
Local storm report, Jan 2, 6:34 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          6 E HOLLONVILLE         33.17N 84.50W
01/02/2006                   PIKE               GA   EMERGENCY MNGR

            *** 3 INJ *** CONFIRMED TORNADO TOUCHDOWN NEAR HWY. 382
            WITH DAMAGE TO FARM BUILDINGS.

0520 PM     HAIL             JONESBORO               33.52N 84.35W
01/02/2006  1.75 INCH        CLAYTON            GA   TRAINED SPOTTER

&&

EA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 8:48 AM ESTFlash Flood WarningFFCFulton, Gwinnett3 hr
Jan 2, 11:27 AM ESTSevere Thunderstorm WarningFFCStewart, Webster33 min
Jan 2, 12:12 PM ESTSevere Thunderstorm WarningFFCToombs18 min
Jan 2, 12:36 PM ESTSevere Thunderstorm WarningFFCMacon, Schley, Taylor24 min
Jan 2, 4:14 PM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton46 min
Jan 2, 4:26 PM ESTSevere Thunderstorm WarningFFCCoweta, Heard49 min
Jan 2, 4:35 PM ESTSevere Thunderstorm WarningFFCMeriwether, Troup40 min
Jan 2, 4:38 PM ESTTornado WarningFFCClayton, Fulton37 min
Jan 2, 4:54 PM ESTTornado WarningFFCClayton, Fayette, Fulton51 min
Jan 2, 5:08 PM ESTSevere Thunderstorm WarningFFCButts, Henry, Pike, Spalding37 min
Jan 2, 5:13 PM ESTSevere Thunderstorm WarningFFCMeriwether, Troup47 min
Jan 2, 5:21 PM ESTSevere Thunderstorm WarningFFCGwinnett54 min
Jan 2, 5:24 PM ESTTornado WarningFFCMeriwether27 min
Jan 2, 5:26 PM ESTSevere Thunderstorm WarningFFCDeKalb34 min
Jan 2, 5:28 PM ESTTornado WarningFFCDeKalb22 min
Jan 2, 5:31 PM ESTTornado WarningFFCButts, Spalding29 min
Jan 2, 5:35 PM ESTTornado WarningFFCGwinnett48 min
Jan 2, 5:37 PM ESTTornado WarningFFCLamar23 min
Jan 2, 5:42 PM ESTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale33 min
Jan 2, 5:47 PM ESTSevere Thunderstorm WarningFFCPike28 min
Jan 2, 5:51 PM ESTTornado WarningFFCJasper, Jones, Monroe39 min
Jan 2, 5:58 PM ESTSevere Thunderstorm WarningFFCButts24 min
Jan 2, 6:01 PM ESTSevere Thunderstorm WarningFFCLamar29 min
Jan 2, 6:20 PM ESTSevere Thunderstorm WarningFFCWalton21 min
Jan 2, 6:25 PM ESTTornado WarningFFCBibb, Monroe35 min
Jan 2, 6:27 PM ESTTornado WarningFFCBaldwin, Jasper, Jones33 min
Jan 2, 6:30 PM ESTSevere Thunderstorm WarningFFCPutnam30 min
Jan 2, 6:56 PM ESTTornado WarningFFCBibb, Jones, Twiggs, Wilkinson34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.